MAUDE Adverse Event Report: STRYKER INSTRUMENTS-IRELAND COLORADO NEEDLE, 3 CM STRAIGHT (3/32") SLEEVE; INSTRUMENT

STRYKER INSTRUMENTS-IRELAND COLORADO NEEDLE, 3 CM STRAIGHT (3/32") SLEEVE; INSTRUMENT
Model Number N103A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device discarded.
 
Event or Problem Description
It was reported that during the resection of the left parotid gland tumor, the skin was cut with a micro anatomical tungsten needle combined with an ultrasonic knife to cut and remove the tumor.It was noticed after the incision was closed that the tip of the needle was found to be 0.5mm short.

Brand Name
COLORADO NEEDLE, 3 CM STRAIGHT (3/32") SLEEVE
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI  NA
MDR Report Key12263097
Report Number0008010177-2021-00039
Device Sequence Number4454873
Product Code GEI
UDI-Device Identifier04546540004093
UDI-Public04546540004093
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN103A
Device Catalogue NumberN103A
Device Lot Number18275177
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1